# SDR C2XA04SH570

- Difficulty date: December 6, 2004
- Submitted: December 14, 2004
- Operation: Air carrier
- Aircraft: N15932
- Make and model: Emb EMB-145ER
- Aircraft serial: 145015
- Aircraft time: 15,905 hours, 13,589 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521713005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK THE CENTER OMEGA BEAM HAT SECTION WAS FOUND TO BE CORRODED.  REPLACED THE BEAM IAW 51-40-02.  AIRCRAFT RETURNED TO SERVICE.
